# SDR IXXA202202127011

- Difficulty date: February 8, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 79,275 hours, 23,001 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE OPERATIONS IN ILN(WILMINGTON,OH) TECHNICIAN DISCOVERED A CRACK IN THE LEFT WING UPPER FIXED LEADING EDGE SKIN AT 0SS 460. DAMAGES WERE EVALUATED IAW B767-300 STRUCTURAL REPAIR MANUAL 57-41-01 AND FOUND TO BE BEYOND LIMITS.  IAW FAR 43 APP. A (B) THE INTERIM REPAIR IS CLASSIFIED AS A MAJOR REPAIR AND REQUIRES A GENERAL VISUAL INSPECTION WEEKLY.  IF ADDITIONAL DAMAGE IS FOUND, THE PANEL MUST BE REPAIRED OR REPLACED PRIOR TO FLIGHT. THE FIXED LEADING EDGE  IS SCHEDULED TO BE REPAIRED AT THE NEXT C CHECK CURRENTLY SCHEDULED FOR 5 APRIL 2022, BUT NO LATER THAN 7 JUNE 2022.
